Top answers from doctors based on your search:
Disclaimer

getting rid of petechiae from vomiting how to get rid of them quickly

A 32-year-old member asked:
Dr. Mark Tosca
20 years experience Urgent Care
Time: There isn't any way to get rid of them faster. The increase in intra-thoracic pressure causes the small surface capillaries to bleed. They will resol ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you. It is unlikely that the marks are petechiae as these tend to disappear on th ... Read More
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent ... Read More
2
2 comments
Dr. Jerome Litt
71 years experience Dermatology
PETECHIAL RASH FACE: THIS COULD BE DUE TO MANY THINGS: INJURIES PROLONGED STRAINING VOMITING, COUGHING, CRYING, WEIGHTLIFTING SEVERE SUNBURN DO YOU TAKE ANY MEDICATIO ... Read More
A 44-year-old member asked:
Dr. Liawaty Ho
23 years experience Hematology and Oncology
Petechiae: Petechiae is a small (1-2mm) red or purple spot on the body, caused by a minor hemorrhage (broken capillary blood vessels). You should go to see your ... Read More
A 23-year-old male asked:
Dr. Tim Conrad
34 years experience Ophthalmology
Petechiae: These are tiny bruises and will go away on their own. The more important question is whether the underlying disease is being adequately treated. Dis ... Read More
1
1 comment
2
2 thanks
A 23-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Endocarditis: If the infective endocarditis is being effectively treated the petechiae will eventually resolve spontaneously.
A 26-year-old member asked:
Dr. Charles Davant
49 years experience Family Medicine
Don't take tablet: Most of the possible health benefits of garlic seem to be in the volatile compounds that are lost when garlic is dried. Try fresh garlic, particularly ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Jan Lei Iwata
26 years experience Ophthalmology
Make sure U hydrate: Your history of nausea and vomiting suggest that you have issues regarding your GI tract. So, it's best to always hydrate, and see your doctor, as you ... Read More
A 23-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Traveling Sickness: There is a common medicated patch that people with 'seasickness' or 'travel' sickness can wear behind their ear. The medication is called scopolamine.
1
1 thank
A 20-year-old female asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
See a psychiatrist.: You need to see a psychiatrist to get properly diagnosed since vomitting is merely a symptom of an underlying problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month